MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC IMPLANT REMOVAL TOOL; WRENCH

IMPLANT DIRECT SYBRON MANUFACTURING LLC IMPLANT REMOVAL TOOL; WRENCH
Catalog Number IXT
Medical Device Problem Codes Fracture (1260); Compatibility Problem (2960)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 06/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), an implant failed to integrate and was removed.During the extraction the ixt tool became stuck within the implant and it was fractured.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated for report submission date and to report device evaluation results.Updated for device return date, for follow-up report submitter, for awareness date and for report type and follow-up number.Updated for follow-up type, for device evaluation status and method, result and conclusion codes.

Brand Name
IMPLANT REMOVAL TOOL
Common Device Name
WRENCH
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8530387
Report Number3001617766-2019-00174
Device Sequence Number13828328
Product Code NDP
UDI-Device Identifier10841307119418
UDI-Public10841307119418
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberIXT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer04/29/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR